Affordable Access

Access to the full text

Behavior of a singular integral with Hilbert kernel at a point of weak continuity of its density

Authors
  • Salimov, R. B.1
  • 1 Kazan State Architecture and Building University, ul. Zelyonaya 1, Kazan, 420043, Russia , Kazan (Russia)
Type
Published Article
Journal
Russian Mathematics
Publisher
Allerton Press, Inc.
Publication Date
Jun 02, 2013
Volume
57
Issue
6
Pages
32–38
Identifiers
DOI: 10.3103/S1066369X13060042
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study properties of a singular integral with the Hilbert kernel at a fixed point, where the modulus of continuity of its density has logarithmic order, and the integral is not necessarily convergent.

Report this publication

Statistics

Seen <100 times